519

Features

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses

Description

Decongestant to relieve nasal congestion .

Multi-Action actifed tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Features of Actifed multi-action tablets 12 tablets

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh

Specifications

  • 12 Tablets

Suitable for

  • Allergies
  • Nasal congestion
  • Adults and children over 12

Warnings and cautions

  • Keep out of reach and sight of children
  • Store below 25°C
  • Store in the original package to protect from light and moisture
  • If you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor
  • May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink

How to use

  1. One tablet every 4-6 hours up to 4 times a day.

Ingredients

Each Tablet contains: Triprolidine Hydrochloride 2.5 mg, Pseudoephedrine Hydrochloride 60 mg. Other Ingredients include: Lactose.

Delivery & Returns

Standard delivery

Free on orders over £25
£3.95 for orders up to £25
Delivered in 2-5 working days

The majority of items are still arriving within these timeframes, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

Next day delivery

£5.99
Delivered next working day if ordered before 11am Monday - 11am Thursday
Delivered on Saturday if ordered after 11am Thursday - 11am Friday
Delivered Tuesday if ordered after 11am Friday - Sunday

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days.

Please see our returns policy for more information

Actifed Multi-Action Tablets (12 Tablets)
519

You may also like